Trudy po Diskretnoi Matematike
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Diskr. Mat., 1998, Volume 2, Pages 21–37 (Mi tdm16)  

This article is cited in 7 scientific papers (total in 7 papers)

Systems of random equations over a finite field

G. V. Balakin


Full text: PDF file (684 kB)

Bibliographic databases:

Citation: G. V. Balakin, “Systems of random equations over a finite field”, Tr. Diskr. Mat., 2, TVP, Moscow, 1998, 21–37

Citation in format AMSBIB
\Bibitem{Bal98}
\by G.~V.~Balakin
\paper Systems of random equations over a~finite field
\serial Tr. Diskr. Mat.
\yr 1998
\vol 2
\pages 21--37
\publ TVP
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tdm16}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1904198}
\zmath{https://zbmath.org/?q=an:0924.60002}


Linking options:
  • http://mi.mathnet.ru/eng/tdm16
  • http://mi.mathnet.ru/eng/tdm/v2/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Mikhailov, “Limit theorems for the number of nonzero solutions of a system of random equations over the field $\mathrm{GF}(2)$”, Discrete Math. Appl., 10:2 (2000), 115–126  mathnet  crossref  mathscinet  zmath
    2. V. G. Mikhailov, “The Poisson limit theorem for the number of noncollinear solutions of a system of random equations of a special form”, Discrete Math. Appl., 11:4 (2001), 391–400  mathnet  crossref  mathscinet  zmath
    3. V. G. Mikhailov, “Limit theorems for the number of points of a given set covered by a random linear subspace”, Discrete Math. Appl., 13:2 (2003), 179–188  mathnet  crossref  crossref  mathscinet  zmath
    4. A. N. Alekseichuk, “Non-asymptotic bounds for probabilities of the rank of a random matrix over a finite field”, Discrete Math. Appl., 17:3 (2007), 269–278  mathnet  crossref  crossref  mathscinet  zmath  elib
    5. A. V. Shapovalov, “Consistency and an algorithm recognising inconsistency of realisations of a system of random discrete equations with two-valued unknowns”, Discrete Math. Appl., 18:4 (2008), 351–362  mathnet  crossref  crossref  mathscinet  zmath  elib
    6. A. V. Shapovalov, “Kharakteristiki sluchainykh sistem diskretnykh uravnenii pri neravnoveroyatnoi vyborke neizvestnykh”, Matem. vopr. kriptogr., 1:3 (2010), 93–117  mathnet  crossref
    7. A. V. Shapovalov, “Sovmestnost sluchainykh sistem uravnenii s neravnoveroyatnoi vyborkoi dvuznachnykh neizvestnykh”, Matem. vopr. kriptogr., 2:4 (2011), 109–146  mathnet  crossref
  • Number of views:
    This page:267
    Full text:172

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021